MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW PEDIATRIC JUGULAR SET: 20 GA X 12 CM; CATHETER PERCUTANEOUS

ARROW INTERNATIONAL LLC ARROW PEDIATRIC JUGULAR SET: 20 GA X 12 CM; CATHETER PERCUTANEOUS
Catalog Number ES-04150
Medical Device Problem Codes Material Separation (1562); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "during the procedure according to ifu, the md found the guide wire to be faulty.So the md opened up the new kit to finish the procedure." there was no reported patient harm or consequence.The returned device was noted to be separated.
 
Additional Manufacturer Narrative
Qn# (b)(4).The report that the guide wire separated was confirmed through examination of the returned sample.The core and coil wires were broken near the distal end.The appearance of the separation points is consistent with damage resulting from retracting the guide wire back upon the needle bevel during use.The instructions-for-use (ifu) provided with this kit warns the user, "do not withdraw spring-wire guide against needle bevel to minimize the risk of possible severing or damaging of spring wire guide." no manufacturing defects were found during this investigation.The selected insertion site and patient anatomy may present a tortuous path that could contribute to the difficult advancing the guide wire.Based on these circumstances, unintentional use error caused or contributed to this event.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that "during the procedure according to ifu, the md found the guide wire to be faulty.So the md opend up the new kit to finish the procedure." there was no reported patient harm or consequence.The returned device was noted to be separated.

Brand Name
ARROW PEDIATRIC JUGULAR SET: 20 GA X 12 CM
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
mariah mackinnon
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key18675866
Report Number9680794-2024-00149
Device Sequence Number17698019
Product Code DQY
UDI-Device Identifier00801902100535
UDI-Public00801902100535
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K810962
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberES-04150
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/08/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/08/2024
Supplement Date Received by Manufacturer02/28/2024
Initial Report FDA Received Date02/09/2024
Supplement Report FDA Received Date02/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexFemale